# SDR AALA202111173312

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 61,192 hours, 29,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Loose
- Location: Zone 500 - Lh Wi
- Component: Slide
- Component part number: D31865111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND OVER WING SLIDE COVER IS PROTRUDING INTO THE AIR STREAM. MAINTENANCE FOUND THE OVER WING SLIDE CONTAINER / HOUSING LOOSE. **SUPPLEMENTAL REPORT FOR AALA202111163312: REPLACED LEFT HAND OVER WING SLIDE ASSEMBLY PER TASK CARD 26L20025014** (CLOSED)
